New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Spector5
New Member


Date Joined Feb 2011
Total Posts : 11
   Posted 3/9/2011 2:35 AM (GMT -7)   
For the past four days I have been experiencing pressure so bad in my eyes and tenderness that its causing my vision to blur. also in my vision I have cloudyness. I also I'm having never ending headaches and nausea. Also my neck feels really weird like a weak feeling in it. I have spurts of aurora through out the day. mad

Spector5
New Member


Date Joined Feb 2011
Total Posts : 11
   Posted 3/9/2011 2:38 AM (GMT -7)   
My meds that I am on are Naproxen 500mg, septra 800mg, and take one percocet 5mg 325mg.

EvilFluorescents
Regular Member


Date Joined Jan 2011
Total Posts : 224
   Posted 3/9/2011 10:56 AM (GMT -7)   
Hi Spector,

Sorry that headaches are still giving you problems. The vision is still getting worse? That's really rough. Has the captain referred you to a neurologist or opthomologist for an evaluation? I really hope so. S/he needs to take frequent episodes of aura and worsening vision seriously.

I remember last time you posted, you mentioned back pain (is this correct?) and we talked about secondary headaches as (one of several) possibilities. Do you find that the pain is less when you take off your pack? Does the pain change when you lay down, sit down, sit up or stand up? What is the septra being used for (uti)? Last question, I promise... are you male or female (I promise it is relevant... especially if the pain is caused by secondary headaches, maybe even primary headache in this case)?

I hope you can get help for these soon, in country, or when you get back to the US.

Best of luck!

Spector5
New Member


Date Joined Feb 2011
Total Posts : 11
   Posted 3/9/2011 12:18 PM (GMT -7)   
hey how are you? anyway no the captain subscribed me naproxen 500mg for all of my issues, even though i put down EVERYTHING wrong she mainly was only concerned with the back and neck pain trying to tell me to take the naproxen and stretch as much as possible. Also the septra is for my abcess that i got on my thigh from an in grown hair.Also im a male.

EvilFluorescents
Regular Member


Date Joined Jan 2011
Total Posts : 224
   Posted 3/9/2011 1:46 PM (GMT -7)   
That really stinks. I hope you get stateside soon so that you can have access to the kind of care that will help (neuro, opthamologist, maybe physical therapist). Is there no way to go around the captain, to get a consult with a neuro? I know it's probably frowned upon, but you have to live in your body... she doesn't.

Increasing number of aura's, worsening vision, and severe pain need to be taken seriously. Well hopefully it's something small, like just needing a new script (glasses).

Sepra for an abcess? Wow man, that must be one wicked ingrown hair.

The reason I asked whether you were male or female is because I have heard from a friend of a friend (who works for the VA), that they've been issuing boots and packs designed for men to women. Because of the difference in biomechanics, this has lead to back and hip problems in women. This obviously doesn't apply to you.

Keep pushing and hang in there!
New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, February 25, 2018 6:53 PM (GMT -7)
There are a total of 2,933,336 posts in 321,843 threads.
View Active Threads


Who's Online
This forum has 160504 registered members. Please welcome our newest member, wlm18.
451 Guest(s), 8 Registered Member(s) are currently online.  Details
Mak37, Rikky1, Almost a 10, Skypilot56, dontscopeme, Woodduck12, Tashin, Kswon